Home

Computational Ecology and Software, 2018, 8(1): 7-14
[XML] [EndNote] [RefManager] [BibTex] [ Full PDF (106K)] [Comment/Review Article]

Article

A simple mathematical model of mosquito's dynamics at stationary environmental conditions

L.V. Nedorezov1, J.J. Yermekbayeva2, A.N. Omarov2, B.N. Nedorezova1
1Research Center for Interdisciplinary Cooperation, Saint-Petersburg, Russia
2L.N.Gumilyov Eurasian National University, Astana, Kazakhstan

Received 25 November 2017;Accepted 20 December 2017;Published 1 March 2018
IAEES

Abstract
Mathematical model of population dynamics with two types of individuals (mosquitoes which are malaria transmission vectors, and mosquitoes which are not transmission vectors) is under consideration. Some of basic properties of model were determined. Numerical analysis allowed obtaining typical dynamic regime.

Keywords malaria model;equations with time lag.



International Academy of Ecology and Environmental Sciences. E-mail: office@iaees.org
Copyright © 2009-2019 International Academy of Ecology and Environmental Sciences. All rights reserved.
Web administrator: website@iaees.org; Last modified: 5/26/2019


Translate page to: